Schizophrenia.com

I'm off Abilify and on Vraylar 1,5 mg

9 days on Vraylar 1,5 mg and i m coming from 25 mg Abilify slowly…

I think I’m stable for now…

1 Like

Why the switch?

I’ve stuck with Abilify injections now for years. I have a really short attention span, but it has stopped me from going off the rails.

1 Like

Severe negative symptoms, Vraylar is targeting them, I need to be patient I think 9 days is not long

1 Like

I hear ya.

I haven’t been able to watch a movie or read long text for years now. Also have trouble shaving, showering, etc.

1 Like

Keep us updated - I am very interested in this drug when it becomes available here in England properly

1 Like

same problems thats why I’m trying Vraylar

1 Like

I dunno, man. I just googled ‘Vraylar side effects’ and this is what came up…

  • Drowsiness .
  • Fainting.
  • Headache.
  • Indigestion .
  • Nausea .
  • Nervousness.
  • Weight Gain .

But perhaps if you’re on a low dose, these side effects won’t happen.

1 Like

Abilify has even more side effects i think